# SDR ASAA2013121712161

- Difficulty date: December 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 19,200 hours, 5,791 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1228
- Condition: Failed
- Location: Temp Control
- Part time: 70,101 hours, 33,977 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL, PACK LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  R & R LT TEMP CONTROL VALVE IN REF AMM 21-51-10. PERFORMED OPS CK IAW MM 21-51-10-400, PASSED.
